# SDR FOTR2105317127

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,418 hours, 38,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Corroded
- Location: Zone 100
- Part time: 71,418 hours, 38,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S8R HAS HEAVY CORROSION DAMAGE AT STATION 950E+5.  REMOVED DAMAGED STR 28R FROM BS 950 TO 1010 IAW SRM 51-30-2 LOCATED AND DRILLED NEW STR 28R SECTION PN 65-58387-2, PO 2105315 IAW SRM 51-30-5. INSTALLED STR 28R IAW SRM 51-30-2 AND DWG 65-58387.
